It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Drug Interactions / Side Effects Message Board
Post New Thread   Closed Thread
LinkBack Thread Tools
Old 08-04-2004, 10:13 AM   #1
Senior Member
(female)
 
Join Date: May 2004
Posts: 152
elegantgi HB User
SOMA allergic reaction

Hello All,
Has anyone here ever used SOMA. I think I had an allergic reaction to this drug. I took the first one last night and this morning around 8am I noticed a strange redness spread over my upper chest and breast. I haven't been able to get in touch with my doctor yet.......does this sound like an allergic reaction......ElegantGI

 
Old 08-05-2004, 10:45 AM   #2
Inactive
 
Join Date: Jul 2004
Posts: 52
pufnstuf77 HB User
Re: SOMA allergic reaction

Hey, this does sound like you are having a reaction to the drug. I wouldn't take it!!! Wait untill you talk to your doctor.. Hoping you feel better.

 
Sponsors Lightbulb
   
Old 08-06-2004, 03:17 AM   #3
Senior Member
(female)
 
Join Date: May 2004
Posts: 152
elegantgi HB User
Re: SOMA allergic reaction

Thanks for the response,
I was actually having a allergic reaction. The doc told me not to use it anymore and gave me Benadryl. The rash has pretty much cleared up now....ElegantGI

 
Old 08-07-2004, 05:20 AM   #4
Inactive
 
Join Date: Apr 2002
Location: Jersey City, NJ
Posts: 2,902
zip2play HB User
Re: SOMA allergic reaction

I've taken a lot of SOMA over the year without any side effects but a wonderfully pleasant drowsiness and some welcome relief from back spasm.

It sounds like you are having a SLIGHT reaction to it (taking anything else?...niacin?...strawberries?)

A SERIOUS anaphylactic reaction (hives, lip-swelling- throat closing angioedema, shock or coma) usually comes on fast.

I'd mention it to your doctor...maybe a couple aspirin and some benadryl or prednisone (if you have any lying around your medicine chest) til you get him on the phone.

I wouldn't worry though. A SERIOUS reaction would have hit you last night.

Personally, I doubt the SOMA (carisoprodyl) has anything to do with the rash. (I LIKE the drug!)

Last edited by zip2play; 08-07-2004 at 05:22 AM.

 
Old 08-11-2004, 09:32 AM   #5
Senior Member
(female)
 
Join Date: May 2004
Posts: 152
elegantgi HB User
Re: SOMA allergic reaction

Hello Zip,
Quick update: I called my doc and he told me that I was having an allergic reaction and to quit taking the drug and use benadryl. The rash cleared up in the next two days.....thanks for your reply...smile....Elegantgi

 
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
All of the sudden I'm allergic to many drugs Halls Allergies 1 07-31-2007 04:18 AM
Allergic to Levaquin, Amoxicillin and possibly Cipro Galaxy_Sug Allergies 6 06-01-2007 08:48 AM
Antihypertensive drugs and allergic reactions flowergirl2day High & Low Blood Pressure 11 05-31-2007 05:21 PM
allergic to chicken! kraypm Allergies 24 08-25-2006 11:59 PM
Soma-Allergic reaction??? c14a10 Pain Management 6 05-12-2006 08:24 AM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Sign Up Today!

Ask our community of thousands of members your health questions, and learn from others experiences. Join the conversation!

I want my free account

All times are GMT -7. The time now is 04:45 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!